# SDR 06FDEA0923

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 52,741 hours, 19,541 cycles
- Engine: Ge CF66D
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Out Of Limits
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LT WING IB FLAP IB LWR FAIRING FWD END MARKED NR 51.  REPAIR REQUIRES   EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.   N00719, EVALAUATED REPAIR IAW FAA DATA FOUND REPAIR WAS NOT IN COMPLIANCE.  FABBED DOUBLER, ALODINED, PRIMED AND INSTALLED DOUBLER IAW SRM 57-00-01 VOL.1 FIG 4,51-21-01 VOL 2.MATERIAL ID 2024-T3-05 IAW DWG. ARC 2787.  MINOR REPAIR.
